# SDR KCSA202205131051

- Difficulty date: May 13, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 95,554 hours, 16,448 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Actuator
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBOARD ELEVATOR ACTUATOR FITTING HAS EVIDENCE OF CORROSION.
